skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Convergence and error analysis of fully discrete iterative coupling schemes for coupling flow with geomechanics

Abstract

Not provided.

Authors:
ORCiD logo; ;
Publication Date:
Research Org.:
Univ. of Texas, Austin, TX (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1537232
DOE Contract Number:  
FG02-04ER25617
Resource Type:
Journal Article
Journal Name:
Computational Geosciences
Additional Journal Information:
Journal Volume: 21; Journal Issue: 5-6; Journal ID: ISSN 1420-0597
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Computer Science; Geology

Citation Formats

Almani, T., Kumar, K., and Wheeler, M. F. Convergence and error analysis of fully discrete iterative coupling schemes for coupling flow with geomechanics. United States: N. p., 2017. Web. doi:10.1007/s10596-017-9691-7.
Almani, T., Kumar, K., & Wheeler, M. F. Convergence and error analysis of fully discrete iterative coupling schemes for coupling flow with geomechanics. United States. doi:10.1007/s10596-017-9691-7.
Almani, T., Kumar, K., and Wheeler, M. F. Wed . "Convergence and error analysis of fully discrete iterative coupling schemes for coupling flow with geomechanics". United States. doi:10.1007/s10596-017-9691-7.
@article{osti_1537232,
title = {Convergence and error analysis of fully discrete iterative coupling schemes for coupling flow with geomechanics},
author = {Almani, T. and Kumar, K. and Wheeler, M. F.},
abstractNote = {Not provided.},
doi = {10.1007/s10596-017-9691-7},
journal = {Computational Geosciences},
issn = {1420-0597},
number = 5-6,
volume = 21,
place = {United States},
year = {2017},
month = {8}
}